International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 825-827
Notes on sufficient conditions for a graph to be Hamiltonian
1School of Computer Science, Florida International University, Miami 33199, Florida, USA
2Mathematics Department, Ransom-Everglades School, Coconut Grove 33133, Florida, USA
3Mathematics Department, Florida International University, Miami 33199, Florida, USA
Received 1 October 1990; Revised 8 December 1990
Copyright © 1991 Michael Joseph Paul et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The first part of this paper deals with an extension of Dirac's Theorem to
directed graphs. It is related to a result often referred to as the Ghouila-Houri
Theorem. Here we show that the requirement of being strongly connected in the hypothesis
of the Ghouila-Houri Theorem is redundant.
The Second part of the paper shows that a condition on the number of edges for a
graph to be hamiltonian implies Ore's condition on the degrees of the vertices.